# SDR ARWA20011201

- Difficulty date: December 1, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,336 hours, 23,540 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT KMIA, NR 4 GENERATOR ZNS FAULT; ABORTED TAKEOFF AT 90 KTS AND F/O LOST LIGHTS, INSTRUMENTS AND RADIO COMMUNICATION. F/O'S INSTRUMENTS AND LIGHT OPS CK NORMAL AFTER BUS RESET IAW MM 23-2-0 & 24-1-0.  REMOVED AND REPLACED NR 4 ENGINE CSD ASSY IAW MM 24-1-3.  ALSO REMOVED AND REPLACED NR 4 AC CONTROL PANEL IAW MM 24-5-7, OPS CHECKED NORMAL IAW MM 24-5-0; OPS CHECKED NORMAL RUN UP IAW MM 71-00 & 24-7-0 & 24-0.
